Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 6 > No. 1

 
   

Three-Dimensional Williamson Fluid Flow over a Linear Stretching Surface

PP: 53-61
doi:10.18576/msl/060109
Author(s)
M. Y. Malik, S. Bilal, T. Salahuddin, Khalil Ur Rehman,
Abstract
In this article three-dimensional flow of Williamson (pseudoplastic) fluid over linearly stretching surface with magnetic field effects are investigated. Transformation method has been utilized for reduction of partial differential equations in to dimensionless coupled system of non-linear ordinary differential equations and solved by numerical scheme named as shooting technique. The dimensionless velocities and shear stresses are obtained in both lateral directions. Pertinent results are presented graphically and discussed quantitatively to analyze the variation of different parameters of interest on velocity in both directions. The effects of governing parameters on skin friction are also illustrated in tabular way. The results for the parameters involved in problem are in total covenant with literature survey presented by kudenatti et. al [22].

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved